# SDR AALA202205265175

- Difficulty date: October 12, 2021
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,211 hours, 29,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: D5757032200200
- Part serial: A13159
- Condition: Excess Play
- Location: Zone 500 - Lh Wi
- Part time: 17,827 hours, 10,379 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FLAP WING INTERCONNECTION STRUT BEARING EXCESSIVE PLAY, FOUND CORROSION THROUGH INSPECTION HOLES. REMOVED AND REPLACED LEFT FLAP INTERCONNECTING STRUT PER AMM 27-51-44-0401 OPERATIONS CHECK GOOD. RECHECK FOR TEMPORARY AT REPAIR OF CONDUIT TO BE ACCOMPLISHED EVERY 24 MONTHS PER AARD 27-51-00-1. **SUPPLEMENTAL REPORT FORAALA202110155175: CLOSING REPORT REPAIRED STRUT** (CLOSED)
